International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 409-412

Even perfect numbers and their Euler's function

Syed Asadulla

Department of Mathematics and Computing Sciences, St. Francis Xavier University, Antigonish B2G 1C0, Nova Scotia, Canada

Received 21 February 1985; Revised 23 June 1986

Copyright © 1987 Syed Asadulla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The purpose of this article is to prove some results on even perfect numbers and on their Euler's function. The results obtained are all straightforward deductions from well-known elementary number theory.